MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00007611-199006000-00035

Медицинская библиотека · Southern medical journal · 1990

Vancomycin-induced toxic epidermal necrolysis.

Hannah B A, Kimmel P L, Dosa S, Turner M L

Клинический случайСтатьяПеревод в очереди

Аннотация

We have reported a patient who had had renal transplantation for end-stage renal disease; she was treated for fever and presumed sepsis with intravenous tobramycin and vancomycin, with subsequent development of persistent fever, eosinophilia, and a maculopapular rash that progressed to linear bullae. Findings on skin biopsy were consistent with a diagnosis of toxic epidermal necrolysis. Sustained measurable serum concentrations of vancomycin, the temporal response to drug exposure, and the response to steroid therapy suggest vancomycin as the causative agent.

Для цитирования: Hannah B A, Kimmel P L, Dosa S, Turner M L. Vancomycin-induced toxic epidermal necrolysis.. Southern medical journal. 1990. DOI: 10.1097/00007611-199006000-00035.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.